Mothering Forum banner
1 - 2 of 2 Posts

·
Registered
Joined
·
413 Posts
Discussion Starter · #1 ·
I am such a mess this cycle. So I got my message today and I was directed to take Lupron and the entire syringe of ganirilex acetate. I know that is for hyperstimulating. I also had to call another refill in for it. The message said if they can't get my level down, I will need to take that again tomorrow. They are trying to get my levels down, they are right around 8000 right now.

So my question is, is there any hope to save the cycle?

Can I just say again I feel like CRAP. I am so freakin nauseaous and sick feeling. Ugh!

Is the Ganirilex sub-q or IM?
 

·
Registered
Joined
·
1,945 Posts
Couldn't read and not comment. I am so sorry. You must be incredibly uncomfortable not to mention worried. I wish I knew but I don't have exp. here. I just hope that estrogen can come down down. You've played the waiting game before...I really hope this cycle will work out for you.
 
1 - 2 of 2 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top